# SDR F3LA202412160169

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N722FR
- Make and model: Airbus A321-211
- Aircraft serial: 08579
- Aircraft time: 18,253 hours, 8,003 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00L1242842
- Condition: Tripped
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C GROUNDED DUE TO SLATS JAMMED AT 0 COMING INTO KMCO HAD F/CTL SLATS FAULT ECAM. RECYCLED FLAP LEVER PER ECAM, ECAM RETURNED WHEN FLAPS 1 SELECTED, LANDED SLATS 0 FLAPS 3.  PERFORMED TSM 27-81-00-810-810-A FOUND SLAT ROTARY ACTUATOR (6041CM) TRIPPED. REMOVED AND REPLACED SLAT ROTARY ACTUATOR. REF AMM 27-84-49-000-002-A. NO FAULTS NOTED. A/C RETURNED TO SERVICE.
